Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 176, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 29, 2016, 9:14 PM CDT for Lampasas County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 29, 2016, 9:14 PM CDT (02:14 UTC)
- Expired
- Apr 29, 2016, 10:15 PM CDT
- In force
- 61 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lampasas County, TX
The radar
The Ft Hood radar (KGRK), 110 km from the middle of the area, began a volume at 02:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 1:08 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1203 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 1029 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 136 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.8
The text
As transmitted.
853
WUUS54 KFWD 300214
SVRFWD
TXC281-300315-
/O.NEW.KFWD.SV.W.0176.160430T0214Z-160430T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT FRI APR 29 2016
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAMPASAS COUNTY IN CENTRAL TEXAS...
* UNTIL 1015 PM CDT
* AT 914 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMPASAS...
MOVING EAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
LAMPASAS AROUND 925 PM CDT.
KEMPNER AROUND 955 PM CDT.
COPPERAS COVE AROUND 1010 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE LOMETA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3123 9856 3135 9810 3121 9800 3104 9791
3103 9844 3106 9848 3108 9846 3110 9847
3111 9846 3111 9847 3112 9850 3109 9853
3113 9855 3117 9851 3118 9854 3119 9854
3120 9857
TIME...MOT...LOC 0214Z 273DEG 19KT 3111 9827
HAIL...1.25IN
WIND...60MPH
$$
DUNN2 follow-up statements
467
WWUS54 KFWD 300244 RRA
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
944 PM CDT FRI APR 29 2016
TXC281-300315-
/O.CON.KFWD.SV.W.0176.000000T0000Z-160430T0315Z/
LAMPASAS TX-
944 PM CDT FRI APR 29 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN LAMPASAS COUNTY...
AT 944 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAMPASAS...
MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS POSSIBLE.
THIS SEVERE STORM WILL BE NEAR...
KEMPNER AROUND 1000 PM CDT.
COPPERAS COVE AROUND 1010 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR CENTRAL
TEXAS.
LAT...LON 3103 9825 3127 9816 3125 9803 3121 9800
3104 9791
TIME...MOT...LOC 0244Z 273DEG 19KT 3110 9808
HAIL...1.00IN
WIND...<50MPH
$$
DUNN170
WWUS54 KFWD 300313
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1013 PM CDT FRI APR 29 2016
TXC281-300323-
/O.EXP.KFWD.SV.W.0176.000000T0000Z-160430T0315Z/
LAMPASAS TX-
1013 PM CDT FRI APR 29 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAMPASAS COUNTY
WILL EXPIRE AT 1015 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FOR
CENTRAL TEXAS.
LAT...LON 3103 9825 3127 9816 3125 9803 3121 9800
3104 9791
TIME...MOT...LOC 0310Z 273DEG 19KT 3110 9808
$$
STALLEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:37 PM CDT, 6 hours 37 minutes earlier.
Area forecast discussion, Apr 29, 2:37 PM CDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 237 PM CDT FRI APR 29 2016 ...SEVERE WEATHER THREAT FOR ALL MODES TO OCCUR THROUGH THIS EVENING... ...LOCALIZED FLOODING CONCERNS POSSIBLE ACROSS EAST OF A BONHAM...CORSICANA... HEARNE LINE THROUGH THIS EVENING... .DISCUSSION... TORNADO WATCH 124 FOR ALL BUT JACK...PALO PINTO...EASTLAND...STEPHENS AND YOUNG COUNTIES CONTINUES THROUGH 03Z/10 PM CDT THIS EVENING. NUMEROUS THUNDERSTORMS CONTINUE TO FIRE IN THE STRONG WAA SECTOR ACROSS THE SOUTHEAST HALF OF THE CWA...WITH OTHER DISCRETE CELLS FIRING ACROSS THE WESTERN COUNTIES AHEAD OF THE DRYLINE. THE ENVIRONMENT REMAINS RIPE FOR ALL MODES OF SEVERE WEATHER DUE TO ABUNDANT MOISTURE/SHEAR/AND INSTABILITY. ALL INTERESTS WITHIN THE WATCH AREA SHOULD BE PREPARED FOR SEVERE WEATHER FROM NOW THROUGH MID EVENING. STORMS MAY BE DISCRETE AND SUPERCELLULAR IN STRUCTURE OR OCCUR IN STORM CLUSTERS AS LARGE- SCALE ASCENT CONTINUE MOVE ACROSS THE SOUTHERN PLAINS THROUGH TONIGHT. BY EARLY EVENING...STORMS SHOULD MORPH INTO BOWING LINE SEGMENTS OR A BROKEN SQUALL LINE MOVING ACROSS THOSE AREAS EAST OF EAST OF I-35/35E TONIGHT. MESO- LOW TYPE TORNADOES WILL CONTINUE TO BE POSSIBLE WELL INTO THE EVENING HOURS...CONSIDERING MOIST SURFACE DEW PTS IN THE LOWER 70S WHICH WILL RESULT IN LOW LCL/S AND CLOUD BASES. IN ADDITION...LARGE HAIL AND DAMAGING WINDS WILL CONTINUE TO REMAIN THREATS AS WELL. IN ADDITION...LOCALIZED FLASH FLOODING WILL BE POSSIBLE ALONG AND EAST OF A BONHAM...ROCKWALL...CORSICANA TO HEARNE LINE WHERE 1-2 INCHES WITH ISOLATED 3 INCH AMOUNTS ACROSS OUR FAR SOUTHEAST COUNTIES POSSIBLE TONIGHT. IT/S A LITTLE LATE IN THE GAME FOR ANY FLASH FLOOD OR FLOOD WATCHES...BUT THESE AREAS WILL BE MONITORED CLOSELY FOR HYDROLOGIC WARNINGS IN ADDITION TO ALL THE SEVERE WEATHER WARNINGS. THE CURRENT MID LEVEL TROUGH NEGATIVELY ROTATING OUT OVER THE SOUTHERN HIGH PLAINS SHOULD CONTINUE TO LIFT OUT PROGRESSIVELY TO THE EAST-NORTHEAST TONIGHT. SUBSEQUENTLY THE SURFACE LOW OVER NORTHWEST TX WILL ALSO LIFT RAPIDLY NORTHEAST INTO EASTERN KS AND WESTERN MO BY SUNRISE SATURDAY. A PACIFIC COLD FRONT WILL OVERTAKE THE DRYLINE EARLY SATURDAY MORNING AND EXIT OUT OF THE EASTERN COUNTIES BY MID-LATE MORNING. THIS WILL BRIEFLY MARK AND END TO RAIN CHANCES ACROSS NORTH-CENTRAL TX AS BRIEF SHORTWAVE RIDGING OCCURS ALOFT AND ALLOW FOR A BRIEF DRY PERIOD SATURDAY AFTERNOON THROUGH SUNDAY. A STRONG COLD FRONT ARRIVES LATE SATURDAY NIGHT AND SUNDAY...BUT WILL MAINLY COOL HIGHS INTO THE UPPER 60S AND 70S ACROSS THE AREA. A FEW STRONG TO MARGINALLY SEVERE STORMS CANNOT BE RULED OUT LATE SUNDAY AFTERNOON AND EVENING WITH THIS FRONT. ANOTHER STRONG MID-UPPER LEVEL TROUGH APPROACHES THE AREA SUNDAY NIGHT INTO MONDAY. NORTH AND CENTRAL TEXAS WILL REMAIN ON THE COOL SIDE OF THINGS THIS TIME AROUND...AS A STATIONARY FRONT SEPARATING VERY HUMID AND MOIST AIR WITH COOL AND MOIST AIR REMAINS SETTLED ACROSS SOUTH AND SOUTHWEST TEXAS. THIS TROUGH WILL EVEN BE MORE PROGRESSIVE AND LIFT QUICKLY TOWARD THE MISSISSIPPI RIVER VALLEY BY MONDAY EVENING. THE BEST RAIN CHANCES WILL OCCUR LATE SUNDAY NIGHT AND MONDAY...BUT RIGHT NOW THIS DOES NOT APPEAR TO BE A MAJOR HYDROLOGICAL EVENT...THOUGH ANY ADDITIONAL RAINFALL WILL AGGRAVATE ONGOING RIVER FLOODING ACROSS THE REGION. MID LEVEL INSTABILITY WILL STILL BE PRESENT OVER THE FRONTAL INVERSION...SO A FEW ELEVATED STRONG STORMS CONTAINING HAIL AND LIGHTNING CAN BE EXPECTED AS WE MOVE INTO MONDAY AND CONTINUE THROUGH MONDAY EVENING. SHORTWAVE RIDGING OR SEMI-DRY WNW FLOW ALOFT WILL DOMINATE WEATHER ACROSS THE SOUTHERN PLAINS TUESDAY THROUGH THE END OF NEXT WEEK. THE AREA SHOULD FINALLY GET TIME TO DRY OUT AND RECOVER FROM THESE CURRENT ROUNDS OF STORMS EXPECTED EITHER SIDE OF THE WEEKEND. TEMPERATURES WILL BE SEASONABLE AS WELL. 05/ && .AVIATION... /ISSUED 1250 PM CDT FRI APR 29 2016/ A SURFACE WARM FRONTAL BOUNDARY IN THE VICINITY OF THE RED RIVER WILL BEGIN TO LIFT NORTHEAST THIS EVENING. A COLD FRONT CURRENTLY OVER WEST TEXAS WILL PUSH EAST THIS AFTERNOON AND OVERNIGHT AND MOVE THROUGH THE METROPLEX TAF SITES TOMORROW MORNING AROUND DAWN. CURRENTLY MOST OF CENTRAL TEXAS IS IN THE WARM SECTOR WITH HIGH DEWPOINTS PRODUCING VERY UNSTABLE CONDITIONS WITH CAPE VALUES AT OR ABOVE 2500J/KG. LATEST RADAR DATA IS SHOWING SHOWERS AND THUNDERSTORMS BEGINNING TO RAPIDLY DEVELOP SOUTH OF THE METROPLEX TAF SITES AND IN THE VICINITY OF WACO. DUE TO THE EXTREMELY UNSTABLE CONDITIONS NUMEROUS THUNDERSTORMS WILL DEVELOP THIS AFTERNOON ACROSS THE REGION..SOME SEVERE PRODUCING LARGE HAIL..DOWNBURST WINDS AND POSSIBLE TORNADOES. THUNDERSTORMS SHOULD MOVE EAST OF THE METROPLEX AND ACT TAF SITES AROUND SUNSET TONIGHT. SKIES WILL SLOWLY CLEAR OVERNIGHT WITH VFR CONDITIONS EXPECTED ACROSS THE REGION FOR SATURDAY. 50 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH 65 80 59 78 58 / 50 10 5 5 40 WACO 64 83 59 80 58 / 60 10 5 10 50 PARIS 65 78 58 79 56 / 80 30 5 5 40 DENTON 61 79 55 76 55 / 40 5 5 5 40 MCKINNEY 63 79 57 77 56 / 60 10 5 5 40 DALLAS 65 82 60 79 58 / 50 10 5 5 40 TERRELL 65 81 58 79 58 / 70 20 5 5 40 CORSICANA 66 83 61 80 60 / 80 20 5 10 40 TEMPLE 64 83 61 81 60 / 60 10 10 10 50 MINERAL WELLS 58 79 55 75 55 / 30 5 5 10 50 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && /05
Hazardous weather outlook, Apr 29, 3:03 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 303 PM CDT FRI APR 29 2016 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-301200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 303 PM CDT FRI APR 29 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS. .DAY ONE...THROUGH TONIGHT. SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING...PARTICULARLY ALONG AND SOUTHEAST OF A LINE FROM COMANCHE...TO MINERAL WELLS...TO GAINESVILLE. STORMS WILL BE MORE ISOLATED NORTHWEST OF THIS LINE AS A DRYLINE INVADES FROM THE WEST. IN ADVANCE OF THE DRYLINE...A VERY UNSTABLE AND UNCAPPED ATMOSPHERE IS SITUATED OVER NORTH AND CENTRAL TEXAS. REGARDLESS OF COVERAGE...STRONG VERTICAL WIND SHEAR AND LIFT WILL COMBINE WITH A VERY UNSTABLE ATMOSPHERE FOR SEVERE STORM DEVELOPMENT. ALL SEVERE WEATHER MODES ARE EXPECTED...INCLUDING SUPERCELLS CAPABLE OF VERY LARGE HAIL...DAMAGING WINDS...AND TORNADOES. IN ADDITION TO THE SEVERE WEATHER HAZARDS...TRAINING OF SEVERE STORMS MAY PRODUCE LOCALIZED RAINFALL AMOUNTS BETWEEN 1 AND 2 INCHES...WITH ISOLATED AMOUNTS OVER 3 INCHES. THE BEST POTENTIAL FOR LOCALIZED FLASH FLOODING WILL OCCUR EAST OF A BONHAM...CORSICANA... HEARNE LINE THROUGH TONIGHT. ONGOING RIVER AND LAKE FLOODING WILL ALSO BE AGGRAVATED BY ANY ADDITIONAL HEAVY DOWNPOURS. THUNDERSTORMS WILL CONGEAL INTO A BROKEN SQUALL LINE OR LINE SEGMENTS EAST OF THE I-35 CORRIDOR LATER THIS EVENING. THE MAIN HAZARDS SHOULD SHIFT TO DAMAGING WINDS AND HAIL...AS THE POTENTIAL FOR SEVERE THUNDERSTORMS CONTINUES AFTER DARK. A COLD FRONT WILL MOVE INTO THE AREA BY SATURDAY MORNING...HELPING TO GRADUALLY DIMINISH STORM COVERAGE ACROSS ALL BUT THE FAR EAST AND SOUTHEAST COUNTIES DURING THE PRE DAWN HOURS. THE THREAT OF FLOODING WILL CONTINUE TONIGHT ACROSS THESE SAME AREAS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL EVENTUALLY OVERTAKE THE DRYLINE...AND THE RESULTING BOUNDARY MAY LINGER FAR EASTERN AREAS OF NORTH AND CENTRAL TEXAS SATURDAY. A LACK OF FORCING MAY LIMIT THE EXTENT AND INTENSITY OF THE ACTIVITY...THUS SEVERE WEATHER IS NOT EXPECTED SATURDAY. THE NEXT STORM SYSTEM APPROACHES SUNDAY NIGHT WITH THUNDERSTORM CHANCES RETURNING TO THE REGION SUNDAY NIGHT THROUGH MONDAY NIGHT...BEFORE COMING TO AN END ON TUESDAY. THE SEVERE THREAT DURING THIS PERIOD APPEARS LOW...BUT NOT ZERO. STRONGER STORMS WOULD LIKELY CONTAIN SOME HAIL AND FREQUENT LIGHTNING. BRIEF HEAVY DOWNPOURS WILL BE POSSIBLE AS WELL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THROUGH 10 PM...ESPECIALLY SOUTHEAST OF A COMANCHE...TO MINERAL WELLS...TO GAINESVILLE LINE. ALL SEVERE HAZARDS WILL BE POSSIBLE ACROSS THESE AREAS.
In the hours before
Special weather statement, Apr 29, 8:26 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
826 PM CDT FRI APR 29 2016
TXZ095-105>107-300230-
LAMAR TX-HUNT TX-HOPKINS TX-DELTA TX-
826 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HOPKINS...NORTHEASTERN
HUNT...DELTA AND LAMAR COUNTIES UNTIL 930 PM CDT...
AT 825 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COMMERCE...MOVING NORTHEAST AT 55 MPH.
HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
PARIS...COMMERCE...COOPER...BLOSSOM...CUMBY...CAMPBELL...DEPORT...COOPER
LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS CREEK...ROXTON...
TIRA...PECAN GAP...NEYLANDVILLE...TOCO AND SUN VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3393 9556 3388 9554 3389 9551 3388 9551
3389 9546 3387 9546 3387 9534 3389 9532
3336 9531 3305 9601 3327 9604 3340 9593
3341 9586 3357 9586 3389 9572 3388 9570
3394 9559
TIME...MOT...LOC 0125Z 237DEG 49KT 3331 9582
STALLEYSpecial weather statement, Apr 29, 8:33 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
833 PM CDT FRI APR 29 2016
TXZ156-300230-
LAMPASAS TX-
833 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR LAMPASAS COUNTY UNTIL 930 PM
CDT...
AT 833 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
CHAPPEL...OR 11 MILES SOUTHEAST OF SAN SABA...MOVING NORTHEAST AT 30
MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LOMETA AND US-190 NEAR THE SAN SABA-LAMPASSES COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3122 9857 3146 9818 3122 9801 3103 9843
3106 9848 3108 9846 3110 9847 3111 9846
3111 9847 3112 9850 3109 9853 3113 9855
3117 9851 3118 9854 3119 9854 3120 9857
TIME...MOT...LOC 0133Z 245DEG 27KT 3109 9857
STALLEYSpecial weather statement, Apr 29, 8:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
841 PM CDT FRI APR 29 2016
TXZ159-300245-
MCLENNAN TX-
841 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR MCLENNAN COUNTY UNTIL 945 PM
CDT...
AT 841 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES NORTHEAST OF CRAWFORD...OR 8 MILES NORTHWEST OF WOODWAY...MOVING
NORTHEAST AT 35 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WACO...HEWITT...ROBINSON...BELLMEAD...WOODWAY...LACY-LAKEVIEW...MCGREGOR...
WEST...BEVERLY HILLS...LORENA...MOODY...CRAWFORD...HALLSBURG...NORTHCREST...
GHOLSON...LEROY AND ROSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3133 9743 3158 9760 3186 9704 3156 9683
3128 9738
TIME...MOT...LOC 0141Z 235DEG 29KT 3159 9733
STALLEYLocal storm report, Apr 29, 8:56 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
856 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 1 ENE COPPERAS COVE 31.14N 97.90W
04/29/2016 E1.75 INCH CORYELL TX TRAINED SPOTTER
SPOTTER REPORTS 1 INCH HAIL 1 MILE ENE OF COPPERAS COVE.
DAMAGE TO SOME VEHICLES.Special weather statement, Apr 29, 9:02 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
902 PM CDT FRI APR 29 2016
TXZ158-300300-
BELL TX-
902 PM CDT FRI APR 29 2016
...SIGNIFICANT WEATHER ADVISORY FOR BELL COUNTY UNTIL 1000 PM CDT...
AT 902 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COPPERAS COVE...MOVING EAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
KILLEEN...TEMPLE...COPPERAS COVE...HARKER HEIGHTS...BELTON...FORT HOOD...
NOLANVILLE...MORGAN'S POINT RESORT...SALADO...LITTLE RIVER-ACADEMY AND
TROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3091 9783 3105 9791 3106 9791 3132 9742
3124 9734 3128 9728 3112 9716 3086 9760
TIME...MOT...LOC 0202Z 248DEG 19KT 3115 9784
STALLEYLocal storm report, Apr 29, 9:14 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
914 PM CDT FRI APR 29 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0614 PM TORNADO 5 SE IREDELL 31.93N 97.81W
04/29/2016 BOSQUE TX EMERGENCY MNGR
DELAYED REPORT -- RECEIVED VIDEO CONFIRMATION OF A WEAK
TORNADO 5 SE OF IREDELL.
HERNANDEZThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 7:11 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| Apr 29, 7:58 PM CDT | Special Weather Statement | FWD | Johnson | 32 min |
| Apr 29, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas | 64 min |
| Apr 29, 8:26 PM CDT | Special Weather Statement | FWD | Delta, Lamar | 64 min |
| Apr 29, 8:33 PM CDT | Special Weather Statement | FWD | Lampasas | 57 min |
| Apr 29, 8:36 PM CDT | Flash Flood Warning | FWD | Delta, Lamar | 3 hr |
| Apr 29, 8:41 PM CDT | Special Weather Statement | FWD | McLennan | 64 min |
| Apr 29, 9:02 PM CDT | Special Weather Statement | FWD | Bell | 58 min |
| Apr 29, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 39 min |
| Apr 29, 9:12 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 63 min |
| Apr 29, 9:28 PM CDT | Areal Flood Advisory | FWD | Bell, Coryell, McLennan | 3 hr |
| Apr 29, 9:35 PM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 55 min |
| Apr 29, 9:41 PM CDT | River Flood Warning | FWD | Delta, Lamar | 21 hr |
| Apr 29, 10:16 PM CDT | Special Weather Statement | FWD | Falls | 59 min |
| Apr 29, 10:18 PM CDT | Severe Thunderstorm Warning | FWD | Henderson, Navarro | 35 min |
| Apr 29, 10:57 PM CDT | Areal Flood Advisory | FWD | Bell, Falls | 2 hr |
| Apr 29, 11:18 PM CDT | Special Weather Statement | FWD | Falls | 57 min |
| Apr 29, 11:28 PM CDT | Special Weather Statement | FWD | Anderson | 62 min |
| Apr 29, 11:48 PM CDT | Areal Flood Advisory | FWD | Anderson | 3 hr |
| Apr 30, 12:08 AM CDT | Flash Flood Warning | FWD | Anderson | 2 hr |
| Apr 30, 12:26 AM CDT | Severe Thunderstorm Warning | FWD | Anderson, Leon | 64 min |
| Apr 30, 1:11 AM CDT | Special Weather Statement | FWD | Milam, Robertson | 64 min |
| Apr 30, 3:06 AM CDT | River Flood Warning | FWD | Leon, Robertson | 65 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.